# SDR UIEA2023050400396

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGED HARNESS #12, WHICH IT IS LOCATED UNDERÂ LH FAN COWL, ENGINE #1( ELECTRICAL WIRE WAS REPAIRED I.A.W SWPM 20-10-13. NO FURTHER DEFECTS NOTED )
